Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2009, Vol. 18 Issue (3): 0958    DOI: 10.1088/1674-1056/18/3/020
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Regular nonlinear response of the driven Duffing oscillator to chaotic time series
Danilo P. Mandica, Yang Bao-Junb, Yuan Yec, Li Yuec
a Department of Electrical and Electronic Engineering, Imperial College, London SW72BT, UK; b Department of Geophysics, Jilin University, Changchun 130026, China; c School of Communication Engineering, Jilin University, Changchun 130012, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: